# SDR AALA20100127TUL05

- Difficulty date: January 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CORRODED OUT OF LIMITS AT ATTACH POINTS AT STATIONS 1136, 1147, 1155.  REPLACE CARGO TIE DOWN TRACK PER SRM 51-30-01 REF MPN 5936663-505.
